Alert archive / Louisiana / Small Craft Advisories in 2011

Small Craft Advisory 92, NWS Lake Charles, LA

May 20, 2011

NWS Lake Charles, LA issued this small craft advisory at May 20, 2011, 4:44 AM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
May 20, 2011, 4:44 AM CDT (09:44 UTC)
Expired
May 20, 2011, 3:26 PM CDT
In force
11 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted, in the capitals the NWS used until 2016.

527 
WHUS74 KLCH 200944
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
444 AM CDT FRI MAY 20 2011

...MODERATE SOUTHEASTERLY WINDS WILL CONTINUE TONIGHT...

.LARGE DIFFERENCES-IN-PRESSURE WILL PERSIST ACROSS THE COASTAL
WATERS...GENERATING STRONG SOUTHEASTERLY WINDS. THE PERSISTENT
ONSHORE WINDS WILL CAUSE A MINOR TIDAL PILE-UP DURING THE EARLY
MORNING HOURS THIS MORNING...AT THE TIME OF HIGH TIDE. MINOR
NUISANCE FLOODING WILL BE POSSIBLE.

GMZ450-201745-
/O.NEW.KLCH.SC.Y.0092.110520T0944Z-110521T0000Z/
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
444 AM CDT FRI MAY 20 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* WINDS AND SEAS: SOUTHEAST WINDS 20 KNOTS WITH LOCALLY HIGHER
  GUSTS. SEAS 3 TO 6 FEET.

* ALSO: THE PERSISTENT ONSHORE WINDS WILL CAUSE MINOR TIDAL PILE-
  UP DURING THE EARLY MORNING HOURS THIS MORNING...AT THE TIME OF
  HIGH TIDE. SOME MINOR NUISANCE FLOODING WILL BE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ430-432-435-452-455-201745-
/O.EXB.KLCH.SC.Y.0091.000000T0000Z-110521T0000Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
444 AM CDT FRI MAY 20 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* WINDS AND SEAS: SOUTHEAST WINDS AROUND 20 KNOTS WITH LOCALLY
  HIGHER GUSTS. SEAS 3 FEET NEAR SHORE AND UP TO 6 FEET FURTHER
  OFFSHORE. BAY AND INLAND WATERS WILL BE ROUGH.

* ALSO: THE PERSISTENT ONSHORE WINDS WILL CAUSE A MINOR TIDAL
  PILE-UP DURING THE EARLY MORNING HOURS THIS MORNING...AT THE
  TIME OF HIGH TIDE. SOME MINOR NUISANCE FLOODING WILL BE
  POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ470-472-475-201745-
/O.EXT.KLCH.SC.Y.0091.000000T0000Z-110521T0000Z/
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
444 AM CDT FRI MAY 20 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS AND SEAS: SOUTHEAST WINDS AROUND 20 TO 25 KNOTS WITH
  LOCALLY HIGHER GUSTS. SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
1 follow-up statement
711 
WHUS74 KLCH 202026
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
326 PM CDT FRI MAY 20 2011

...MODERATE SOUTHEASTERLY WINDS WILL CONTINUE TONIGHT...

.A TIGHT PRESSURE GRADIENT WILL MAINTAIN MODERATE WINDS OVER THE
COASTAL LAKES AND BAYS AND STRONG SOUTHERLY WINDS OVER THE OUTER 
COASTAL WATERS UNTIL SUNDOWN. AN UPPER LEVEL TROF WILL MOVE CLOSER
TONIGHT...REDUCING THE GRADIENT.

GMZ430-432-435-452-455-202130-
/O.CAN.KLCH.SC.Y.0091.000000T0000Z-110521T0000Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
326 PM CDT FRI MAY 20 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS HAVE DROPPED BELOW ADVISORY CRITERIA BUT WILL REMAIN HIGH
ENOUGH TO WARRANT CAUTION UNTIL SUNDOWN.

$$

GMZ450-202130-
/O.CAN.KLCH.SC.Y.0092.000000T0000Z-110521T0000Z/
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
326 PM CDT FRI MAY 20 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS HAVE DROPPED BELOW ADVISORY CRITERIA BUT WILL REMAIN HIGH
ENOUGH TO WARRANT CAUTION UNTIL SUNDOWN.

$$

GMZ470-472-475-210000-
/O.CON.KLCH.SC.Y.0091.000000T0000Z-110521T0000Z/
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
326 PM CDT FRI MAY 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS AND SEAS: SOUTHEAST WINDS AROUND 20 TO 25 KNOTS WITH 
  LOCALLY HIGHER GUSTS. SEAS 5 TO 7 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

SWEENEY

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at May 19, 11:52 PM CDT, 4 hours 52 minutes earlier.

Area forecast discussion, May 19, 11:52 PM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1152 PM CDT THU MAY 19 2011

...06Z TAF DISCUSSION...

.AVIATION...
MVFR/VFR. LATEST SURFACE OBSERVATIONS ACROSS THE FORECAST AREA
INDICATE GUSTY SOUTHEAST WINDS CONTINUE AS TIGHT PRESSURE GRADIENT
REMAINS IN PLACE BETWEEN LOW PRESSURE ACROSS THE PLAINS AND HIGH
PRESSURE IN THE SOUTHEAST CONUS. WINDS ARE EXPECTED TO REMAIN
NEAR/ABOVE THE 12 KNOT THRESHOLD THROUGH THE NIGHT AT
KLCH/KBPT/KARA WITH OCCASIONAL GUSTS OVER 20 KNOTS. SOUTHEAST
WINDS TO INCREASE ONCE AGAIN AFTER 14Z FRIDAY MORNING WITH GUSTS
NEAR 30 KNOTS POSSIBLE AT ALL AIRPORTS. LOW LEVEL MOISTURE ALSO
CONTINUES INCREASING AS NOTED BY DEWPOINTS IN THE UPPER 60S/LOW
70S AND EXTENSIVE LOW CLOUD COVER. MVFR CIGS AT ALL AIRPORTS
TONIGHT WILL LIFT TO VFR AT KAEX/KLFT/KARA BUT REMAIN MVFR AT
KLCH/KBPT. MODELS CONTINUE TO DIFFER ON POTENTIAL FOR CONVECTION
ON FRIDAY WITH 00Z NAM AND GFS SUGGESTIVE OF ACTIVITY AFFECTING
KBPT/KLCH/KAEX TOMORROW AFTERNOON BUT 00Z 4.0KM WRF AND 12Z ECMWF
KEPT ALL AREAS DRY. HAVE MAINTAINED MENTION OF VCSH AT THESE
AIRPORTS AFTER 14Z DUE TO THE UNCERTAINTY.

05

.PREV DISCUSSION... /ISSUED 655 PM CDT THU MAY 19 2011/

..00Z TAF DISCUSSION...

AVIATION...
MVFR/VFR. LATEST SURFACE OBSERVATIONS ACROSS THE FORECAST AREA
INDICATE GUSTY SOUTHEAST WINDS CONTINUE AS TIGHT PRESSURE GRADIENT
REMAINS IN PLACE BETWEEN LOW PRESSURE ACROSS THE PLAINS AND HIGH
PRESSURE IN THE SOUTHEAST CONUS. WINDS EXPECTED TO REMAIN AROUND
12 KNOTS THROUGH THE NIGHT AT KLCH/KBPT/KARA WITH OCCASIONAL
HIGHER GUSTS. LOW LEVEL MOISTURE ALSO CONTINUES TO INCREASE AS
NOTED BY DEWPOINTS IN THE UPPER 60S/LOW 70S AND EXTENSIVE CLOUD
COVER. MVFR CIGS TO CONTINUE THROUGH TOMORROW AT KLCH/KBPT WITH
MVFR CIGS SPREADING INTO THE REMAINING AIRPORTS LATER THIS
EVENING/EARLY TONIGHT. SOUTHEAST WINDS TO INCREASE ONCE AGAIN
FRIDAY MORNING WITH GUSTS UP TO 30 KNOTS POSSIBLE AT ALL AIRPORTS.
MODELS CONTINUE TO SUGGEST SOME SHOWERS OR POSSIBLE TSRA MAY
AFFECT KBPT/KAEX/KLCH TOMORROW AND HAVE ADDED MENTION OF VCSH TO
TAFS AFTER 14Z.

05

PREV DISCUSSION... /ISSUED 442 PM CDT THU MAY 19 2011/

DISCUSSION...
LATEST WATER VAPOR IMAGERY/UPPER AIR ANALYSIS SHOWED A RIDGE AXIS
STRETCHING FROM THE SOUTHERN GULF OF MEXICO TO THE MID MISSISSIPPI
RIVER VALLEY...FLANKED BY AN UPPER LOW OVER THE OHIO VALLEY TO
THE EAST...AND ANOTHER OVER THE FOUR CORNERS TO THE WEST.

AT THE SFC...HIGH PRESSURE RIDGED FROM THE W ATLANTIC INTO THE NE
GULF OF MEXICO...WHILE A STRONG AREA OF LOW PRESSURE WAS NOTED
OVER WRN KANSAS.

THE GRADIENT BETWEEN THESE TWO FEATURES...ALONG WITH 20-30KT WINDS
AROUND 1K FT OVER EAST TEXAS...COASTAL LOUISIANA...AND THE GULF
WATERS...HAS RESULTED IN GUSTY SOUTHEAST WINDS THIS AFTERNOON.
INLAND WINDS WILL CONTINUE TO GRADUALLY SUBSIDE AS WE HEAD INTO
THIS EVENING...BUT WILL LIKELY REMAIN GUSTY ACROSS COASTAL PARTS
OF SE TX/SRN LA. WINDS WILL PICK UP AGAIN TOMORROW...AND ANOTHER
ADVISORY IS POSSIBLE FOR COASTAL SE TX/SRN LA.

FORECAST MODELS ARE IN GENERALLY GOOD AGREEMENT WITH THE SYNOPTIC
PATTERN IN THE SHORT TERM...AND SHOW MULTIPLE IMPULSES OF ENERGY
EJECTING ACROSS EAST TEXAS AHEAD OF THE MAIN UPPER LOW TO THE
WEST. THE FIRST LOOKS TO LIFT FROM AROUND THE HOUSTON AREA TOWARD
THE ARKLATEX DURING THE DAY FRIDAY...WITH ANOTHER ON ITS HEELS FOR
FRIDAY EVENING. THESE WILL TRACK CLOSEST TO THE REGION...AND OFFER
OUR GREATEST CHANCE OF PRECIPITATION. THE FINAL SPOKE IS PROGGED
TO PIVOT THROUGH THE ARKLATEX ON SATURDAY...A LITTLE FARTHER TO
THE NORTHWEST THAN THE INITIAL TWO.

EXACTLY HOW CONVECTION EVOLVES FROM THESE SCENARIOS IS UNCERTAIN...AND
MUCH LIKE OUR LAST RAINFALL EVENT...WILL LIKELY DEPEND ON UPSCALE/EARLIER
MESOSCALE FEATURES. ALTHOUGH MODELS SHOW CONSIDERABLE CAPE AND LITTLE
INHIBITION ACROSS EAST TEXAS INTO CENTRAL LOUISIANA TOMORROW...0-6KM
SHEAR IS PROGGED TO BE SOMEWHAT MARGINAL...WHICH SHOULD LIMIT THE
OVERALL SEVERE WEATHER THREAT.

RAIN CHANCES COME TO AN END ON SUNDAY AS THE UPPER LOW LIFTS OUT
TO THE NORTHEAST...WITH QUASI-ZONAL SOUTHWESTERLY FLOW ALOFT...AND
A MID LEVEL THERMAL RIDGE KEEPING A LID ON ANY CONVECTION. GLOBAL
MODELS DIVERGE MID TO LATE NEXT WEEK WITH THE NEXT PACIFIC TROF
PROGGED TO MOVE ACROSS THE CONUS...WITH THE GFS TAKING A FARTHER
SOUTH TRACK THAN THE ECMWF...AND OFFERING GREATER RAINFALL
POTENTIAL. INHERITED 20 PERCENT WAS RETAINED.

MARINE...
 FALLING PRESSURES ACROSS WEST TEXAS ARE GENERATING LARGE DIFFERENCES-
IN-PRESSURE ACROSS THE COASTAL WATERS. MODERATE SOUTHERLY WINDS ARE
THE RESULT. IN ADDITION...THE PERSISTENT SOUTHERLY WINDS WILL CAUSE
A MINOR TIDAL PILE-UP.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  75  86  74  86  75 /  10  30  20  10  10
KBPT  76  83  74  85  74 /  10  30  30  20  10
KAEX  72  86  72  89  72 /  10  40  20  20  10
KLFT  74  88  74  87  74 /  10  20  10  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM CDT FRIDAY FOR THE FOLLOWING
     ZONES: WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING
     FROM 20 NM TO 60 NM...WATERS FROM INTRACOASTAL CITY, LA TO
     CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...WATERS FROM
     LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING
     FROM 20 NM TO 60 NM.

     SMALL CRAFT EXERCISE CAUTION UNTIL 10 AM CDT FRIDAY FOR THE
     FOLLOWING ZONES: CALCASIEU LAKE...COASTAL WATERS FROM
     CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM...COASTAL WATERS
     FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...COASTAL
     WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
     LA OUT 20 NM...SABINE LAKE...VERMILION BAY.

&&
Hazardous weather outlook, May 20, 4:44 AM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
444 AM CDT FRI MAY 20 2011

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055-
TXZ180>182-201-215-216-210945-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
444 AM CDT FRI MAY 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
...SMALL CRAFT ADVISORY UNTIL 7 PM FOR ALL COASTAL WATERS...

...WINDY ADVISORY FOR PARISHES AND COUNTIES IN SOUTHEAST TEXAS AND
SOUTHERN LOUISIANA UNTIL 7 PM...

FLOODING CONTINUES IN THE ATCHAFALAYA BASIN. PLEASE LOOK AT OUR
WEBSITE FOR THE LATEST INFORMATION.

BURN BANS CONTINUE FOR ALL COUNTIES IN SOUTHEAST TEXAS AND CAMERON
AND JEFFERSON DAVIS PARISHES IN SOUTHWEST LOUISIANA.

DROUGHT CONDITIONS CONTINUE ACROSS A LARGE SWATH OF SOUTHEAST
TEXAS AND SOUTHERN LOUSIANA. BRISK WINDS WILL BE FROM THE
SOUTHEAST AROUND 15 TO 20 MPH AND GUSTY. THE FIRE RISK REMAINS
ELEVATED TODAY AS STRONG WINDS AND DRY GROUND PERSIST.

A CHANCE OF SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON INTO
THIS EVENING AND THROUGH THE OVERNIGHT HOURS. THIS LATEST CHANCE
FOR RAIN WILL BRING GENERALLY LESS THAN .10 OF AN INCH TO ANY ONE
LOCATION...AND THEREFORE WILL NOT AFFECT DROUGHT CONDITIONS.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

FLOODING WILL CONTINUE IN THE ATCHAFALAYA BASIN. PLEASE LOOK AT
OUR WEBSITE FOR THE LATEST INFORMATION.

BURN BANS CONTINUE FOR ALL COUNTIES IN SOUTHEAST TEXAS AND CAMERON
AND JEFFERSON DAVIS PARISHES IN SOUTHWEST LOUISIANA.

AFTERNOON TEMPERATURES WILL RANGE FROM THE MID 80S TO NEAR 90 INTO
THE WEEKEND ON SOUTHEAST WINDS. THERE IS A SLIGHT CHANCE FOR SHOWERS
OVER THE LAKES REGION IN SOUTHEAST TEXAS AND CENTRAL LOUISIANA
LATE THURSDAY INTO FRIDAY. THE ELEVATED FIRE THREAT WILL CONTINUE
INTO NEXT WEEK.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 4:44 AM CDTWind AdvisoryLCHAllen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more11 hr

Nearby

Small Craft Advisories in Louisiana, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.